# SDR FDEA201008012754

- Difficulty date: August 1, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C33586
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW, RT KEEL BEAM IS CRACKED AT FWD FASTENER, BS 870 PLUS 3" RBL6. REPAIRED KEEL BEAM IAW EA 7-5310-135573.
